# SDR DALA2017030801895

- Difficulty date: March 7, 2017
- Submitted: March 9, 2017
- Operation: Air carrier
- Aircraft: N365NB
- Make and model: Airbus A319-114
- Aircraft serial: 2013
- Aircraft time: 37,082 hours, 19,563 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF LT FRACTAL DOUBLER, A DENT WAS FOUND. BETWEEN FR 59 AND FR 60 BETWEEN STR. 19L AND 20L. WIDTH 3.2 ( FORE AND AFT) HEIGHT 2 ( UP & DOWN ) APP DEPTH .031 6 EXISTING FAST. HOLES ARE LOCATED INSIDE OF THIS AREA CTR IS 5.0 FROM AFT EDGE OF ORIG. DOUBLER ; 3.9 FROM TOP OF ORIG DOUBLER, REPAIR PER ERA 556174-14 REV 1.
